RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Yanchenko, Svetlana Igorevna

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:1
Abstract pages:6
Full texts:3

http://www.mathnet.ru/eng/person153919
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1988
1. V. P. Tanana, S. I. Yanchenko, “On the optimization of methods for the regularization of degenerate operator equations of the first kind”, Dokl. Akad. Nauk SSSR, 298:1 (1988),  49–52  mathnet  mathscinet  zmath; Dokl. Math., 37:1 (1988), 42–45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020